# SDR KCSA061169

- Difficulty date: May 24, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747246F
- Aircraft serial: 21681
- Aircraft time: 105,234 hours, 32,042 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON INTERNAL UPPER REAR ENGINE MOUNT BULKHEAD FRAME IS CRACKED AT NAC STA 221.90, LT SIDE.
